# SDR USAA050890

- Difficulty date: July 18, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1161201
- Condition: Corroded
- Location: Fr 66
- Part time: 19,030 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED 2 INCH BY 4 INCH, FORWARD FRAME 66, 31 INCHES RIGHT OF CENTER LINE.  CORROSION LEVEL 1, TASK JA-220-53500.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-40-00.  (M)
